# SDR SWIA202052749

- Difficulty date: August 18, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door Stair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STAIR WEB PANEL IS CRACKED.  C-CHECK RO 9/21/2020.  REMOVED AND INSTALLED NEW PAX DOOR AFT STAIR WEB AND RE-INSTALLED INTERNAL STRUCTURES, IAW CRJ 700 SRM AND BOMBARDIER DWG.
